# SDR ABXA20120220206

- Difficulty date: February 20, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 54,270 hours, 40,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35212
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS GOUGED AT FLC DOOR CUTOUT AREA LOWER FWD.  REPAIRED IAW REA B653-59680.
